# SDR SIMA20250918003

- Difficulty date: September 18, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N744DB
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000130
- Aircraft time: 41,490 hours, 28,309 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE FLASHLIGHT MISSING SWITCH THAT TURNS ON/OFF LIGHT. RAR FLASH LIGHT CAPTAIN SIDE IAW E175 AMM 33-51-01 OP CHECK GOOD.
